A Barth-Type Theorem for Branched Coverings of Projective Space.
Mathematische Annalen, Tome 249 (1980), pp. 153-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
projective variety, complex cohomology, finite holomorphic mapping, ample vector bundle, complex projective space, triple covering
@article{MAN_1980__249_163398,
author = {Robert Lazarsfeld},
title = {A {Barth-Type} {Theorem} for {Branched} {Coverings} of {Projective} {Space.}},
journal = {Mathematische Annalen},
pages = {153--162},
year = {1980},
volume = {249},
zbl = {0434.32013},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163398/}
}
Robert Lazarsfeld. A Barth-Type Theorem for Branched Coverings of Projective Space.. Mathematische Annalen, Tome 249 (1980), pp. 153-162. http://geodesic.mathdoc.fr/item/MAN_1980__249_163398/